Da Prato, G.; Iannelli, M.
Linear integro-differential equations in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 207-219
Zbl 0451.45014 | MR 582951 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__207_0

Bibliographie

[1] V. Barbu, Nonlinear Volterra equations in a Hilbert space, SIAM J. Math. Anal., 6 (1975), pp. 728-741. MR 377620 | Zbl 0322.45012

[2] M.G. Crandall - S.-O. Londen - J.A. Nohel, An abstract nonlinear Volterra integrodifferential equation, J. Math. Anal. Appl., 64 (1978), pp. 701-735. MR 500052 | Zbl 0395.45023

[3] C. Dafermos, An abstract Volterra equation with applications to linear viscoelasticity, J. Diff. Eq., 7 (1970), pp. 554-569. MR 259670 | Zbl 0212.45302

[4] G. Da Prato - E. Giusti, Una caratterizzazione dei generatori di funzioni coseno astratte, Boll. U.M.I., 3 (1967), pp. 1-6. MR 240672 | Zbl 0186.47702

[5] G. Da Prato - M. Iannelli, Linear abstract integrodifferential equations of hyperbolic type in Hilbert spaces, Rend. Sem. Mat. Padova, 62 (1980), pp. 191-206. Numdam | MR 582950 | Zbl 0451.45013

[6] A. Friedman - M. Shinbrot, Volterra integral equations in Banach spaces, Trans. A.M.S., 126 (1967), pp. 131-179. MR 206754 | Zbl 0147.12302

[7] R.C. Grimmer - R. K. MILLER, Existence uniqueness and continuity for integral equations in Banach spaces, J. Math. Anal. Appl., 57 (1977), pp. 429-447. MR 440311 | Zbl 0354.45006

[8] S.-O. Londen, On an integrodifferential Volterra equation with a maximal monotone mapping, J. Diff. Eq., 27 (1978), pp. 405-420. MR 499976 | Zbl 0364.45003

[9] S.-O. Londen, An esistence result on a Volterra equation in a Banach space, Trans. A.M.S., 235 (1978), pp. 285-304. MR 473770 | Zbl 0376.45011

[10] R.K. Miller, Volterra integral equations in a Banach space, Funk. Ekv.,. 18 (1975), pp. 163-194. MR 410312 | Zbl 0326.45007

[11] G.F. Webb, An abstract semilinear Volterra integrodifferential equation, Proc. A.M.S., 69 (1978), pp. 225-260. MR 467214 | Zbl 0388.45012